Open Journal of Biophysics

Vol.3 No.3(2013), Paper ID 34505, 5 pages



Stochastic Modelling of Relative Light Sensitivity of Hair Follicles


Ilja L. Kruglikov


Wellcomet GmbH, Karlsruhe, Germany


Copyright © 2013 Ilja L. Kruglikov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

I. Kruglikov, "Stochastic Modelling of Relative Light Sensitivity of Hair Follicles," Open Journal of Biophysics, Vol. 3 No. 3, 2013, pp. 201-205. doi: 10.4236/ojbiphy.2013.33024.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.